# SDR F3LA2011122100695

- Difficulty date: December 19, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 4254
- Aircraft time: 3,622 hours, 1,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 4000 FT AGL, F/A REPORTED A BURNING ODOR COMING FROM THE AFT LT LAV.  TROUBLESHOT IAW TSM 24-00-00-810-823.  NO DEFECTS NOTED.  INSPECTED THE FOLLOWING AREAS, LAVATORY HOT WATER HEATERS, COFFEEMAKERS IN AFT GALLEY INCLUDING WIRING, LIVE TV COMPONENTS WHILE RUNNING APU AND ENGINES WITH PACKS AND WING ANTI-ICE VALVES ON.
